I started taking semaglutide for weight loss about 7 weeks ago. The first week I took 1 unit, second - fourth week 2 units, fifth week 3 units, and sixth week 4 units. The day after the 4 units I became extremely nauseous, fatigued, horrible diarrhea, bloating, burping, acid reflux to the extreme, and syncope every time I bend over to pick up something or get up off the couch I get lightheaded. I have done everything I can to stay out of the hospital but today is 1 week since my last injection and I’m still feeling horrible. I have given myself IV fluids to keep hydrated because it’s difficult to ingest anything, fluids or solids. Is there anyway to quickly flush out the semaglutide from my system? If not, how long do you think I will continue to suffer with this? The drug paperwork says it has a half-life of 1 week so I thought I would feel better by now. Thanks for taking the time to help!
Ozempic - Can you quickly flush semaglutide out of your system?
Question posted by Tyalday1971 on 3 Aug 2022
Last updated on 6 August 2022
It stays in your body 5 weeks after your last dose.
"The elimination half-life of Ozempic is about a week. However, semaglutide remains within the circulatory system for approximately five weeks after the last dose."
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.